MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UNIVERS VAULTLOCK GLENOID TRIAL, SMALL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a ar-9236-01pp glenoid trial peg broke off.This occurred during total shoulder arthroplasty on (b)(6) 2022 after a successful trial was performed, the surgeon attempted to remove the central peg broke off.The broken piece of the trial was then retrieved.There was no patient effect reported.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.The most likely cause can be attributed to damage incurred during the insertion and/or removal process of the device.

Brand Name
UNIVERS VAULTLOCK GLENOID TRIAL, SMALL
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15959601
Report Number1220246-2022-05934
Device Sequence Number4913022
Product Code KWS
UDI-Device Identifier00888867250673
UDI-Public00888867250673
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID TRIAL, SMALL
Device Catalogue NumberAR-9236-01PP
Device Lot Number1027262101
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown